# SDR L1GA200000119

- Difficulty date: May 10, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N27509
- Make and model: Doug DC-9-32
- Aircraft serial: 47798
- Aircraft time: 54,689 hours, 42,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fairing
- Condition: Broken
- Location: Aft Lav
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV SERVICE DOOR OPENING UNDER PNL BROKEN OUT.
